# SDR SWAA2012031202105

- Difficulty date: February 23, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 50,505 hours, 40,728 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65C35772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CRACKED AT BS 907, STR 4L.  REMOVED AND REPLACED SPLICE IAW SRM & DWG.
